# SDR CALA0400489

- Difficulty date: May 12, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N14102
- Make and model: Boeing 757224
- Aircraft serial: 27292
- Aircraft time: 41,154 hours, 9,680 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 141N62443
- Condition: Gouged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R-1 DOOR INTERIOR SKIN GOUGED AT BS 354, WL 245.  THE SKIN WAS REPAIRED IAW ECRA 5210-01769 AND A DIP WAS ISSUED TO REINSPECT THE AREA ON OR BEFORE 37,500 CYCLES AND TO PERFORM A REPEAT INSPECTION EVERY 12,000 CYCLES THEREAFTER.
